Revista Matemática Iberoamericana


Full-Text PDF (281 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 1, 2014, pp. 331–348
DOI: 10.4171/RMI/781

Published online: 2014-03-23

On filling minimality of simple Finsler manifolds

Henrik Koehler[1]

(1) Ruhr-Universität Bochum, Germany

This paper states a formula for the difference of the Holmes–Thompson volumes of two simple Finsler manifolds of arbitrary dimension, in terms of the difference of the boundary distances and their derivatives. An application is a conditioned result on filling minimality.

Keywords: Minimal fillings, geometric inverse problems, boundary distances

Koehler Henrik: On filling minimality of simple Finsler manifolds. Rev. Mat. Iberoamericana 30 (2014), 331-348. doi: 10.4171/RMI/781